MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004850-199809000-00006

Медицинская библиотека · International clinical psychopharmacology · 1998

Occurrence of trazodone-induced delirium.

Lennkh C, Fischer P, Küfferle B, Kasper S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Trazodone, a triazolepyridine derivate, is both chemically and pharmacologically distinct from other serotonin reuptake inhibitors and possesses antidepressant, anxiolytic and hypnotic activity. We observed trazodone-induced delirium in three depressed patients who also suffered from preexisting organic cerebral lesions (two cases) or thyroideal dysfunction (one case). The appearance of hallucinations, psychomotoric agitation, and cognitive changes after initiation of trazodone therapy and their prompt cessation after drug discontinuation led to the impression that these were drug-induced phenomena. One possible hypothesis for the observed deliria is an oversensitivity to the effect of meta-chlorphenylpiperazine, which is a metabolite of trazodone with specific 5-HT agonistic properties.

Для цитирования: Lennkh C, Fischer P, Küfferle B, Kasper S. Occurrence of trazodone-induced delirium.. International clinical psychopharmacology. 1998. DOI: 10.1097/00004850-199809000-00006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.